# SDR DALA2019071604265

- Difficulty date: July 14, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 51,100 hours, 23,531 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 42L FR56 TO FR59 IN AFT CARGO COMPARTMENT (1 EA) (SSI 534107). LOGPAGE 1171049 CLOSED "Y" IN ERROR, NEW LOGPAGE CREATED TO REFLECT MON DEFERRAL CODE. PERFORMED PERMANENT REPAIR IN STRINGER 42L BTW FR56 TO FR60 IN AFT CARGO COMPARTMENT ASPER SRM 53-00-13-300-001, PARAGRAPH 2A FIG.01. MEASURES OF CORROSION ARE: L=20.750" W=2.336" D=0.004", TOOL USED CALIPER P/N:500-197-10 S/N:A18131083, DUE DATE: 16APR20. RECHECK REQUIRED AT 60,000FC/120,000FH ASPER SRI 53-00-13-205-001 TABLE 05 PAG 4.
